Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 9 found articles
 
 
  Traces sur les anneaux reduits
 
 
Title: Traces sur les anneaux reduits
Author: Santos, J.M. Pires Dos
Appeared in: Communications in algebra
Paging: Volume 12 (1984) nr. 10 pages 1175-1185
Year: 1984
Contents:
Publisher: Taylor & Francis
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 9 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands